Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 349281, 9 pages
http://dx.doi.org/10.1155/2014/349281
Research Article

On the Stability of Cubic and Quadratic Mapping in Random Normed Spaces under Arbitrary -Norms

1Department of Mathematics, Iran University of Science and Technology, Tehran, Iran
2Department of Mathematics, Daejin University, Kyeonggi 487-711, Republic of Korea
3Department of Mathematics, Mazandaran University of Science and Technology, Behshahr, Iran
4Marand Technical College, University of Tabriz, Tabriz, Iran

Received 15 November 2013; Revised 7 March 2014; Accepted 20 March 2014; Published 30 April 2014

Academic Editor: Zbigniew Leśniak

Copyright © 2014 J. Vahidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the stability of some functional equations in the random normed spaces under arbitrary -norms.

1. Introduction and Preliminaries

The study of stability problems for functional equations is related to a question of Ulam [1] concerning the stability of group homomorphisms and affirmatively answered for Banach spaces by Hyers [2]. Subsequently, the result of Hyers was generalized by Aoki [3] for additive mappings and by Rassias [4] for linear mappings by considering an unbounded Cauchy difference. The paper [4] of Rassias has provided a lot of influence in the development of what we now call Hyers-Ulam-Rassias stability of functional equations. We refer the interested readers for more information on such problems to the papers [59]. In addition, some authors investigated the stability in the settings of fuzzy, probabilistic, and random normed spaces, and for more details see [1022].

The functional equation is said to be the cubic functional equation since the function is its solution. Every solution of the cubic functional equation is said to be a cubic mapping. The stability problem for the cubic functional equation was solved by Skof [23] for mappings , where is a normed space and is a Banach space.

The functional equation is said to be the quadratic functional equation since the function is its solution. Every solution of the quadratic functional equation is said to be a quadratic mapping (see [8, 9]).

Throughout this paper, the space of all probability distribution functions is denoted by and the subset is the set , where denotes the left limit of the function at the point . The space is partially ordered by the usual pointwise ordering of functions; that is, if and only if for all in . The maximal element for in this order is the distribution function given by

Definition 1 (see [24]). A mapping is a continuous triangular norm (briefly, a -norm) if satisfies the following conditions:(i)is commutative and associative;(ii) is continuous;(iii) for all ;(iv) whenever and  ().
Recall that, if is a -norm and is a given sequence of numbers in , is defined recursively by and for .

Definition 2 (see [25]). A random normed space (briefly, RN-space) is a triple , where is a vector space, is a continuous -norm, and is a mapping from into such that, the following conditions hold:(RN1) for all if and only if ;(RN2) for all , ;(RN3) for all and .

Definition 3. Let be an RN-space. Consider the following.(1)A sequence in is said to be convergent to in if, for every and , there exists a positive integer such that whenever .(2)A sequence in is called Cauchy if, for every and , there exists a positive integer such that whenever .(3)An RN-space is said to be complete if every Cauchy sequence in is convergent to a point in .

Theorem 4 (see [24]). If is an RN-space and is a sequence such that , then almost everywhere.

2. On the Stability of Cubic Mappings in RN-Spaces

Theorem 5. Let be a normed space, let be an RN-space, and let be a mapping such that for some , and let be a complete RN-space. If is an odd mapping such that and then there exists a unique cubic mapping such that

Proof. Letting in (6) we get thus since is an odd mapping and then we have Replacing by in (6) we get from Definition 2 we have Therefore by (10) and (12), we get Replacing by and letting in (14) we get Then Replacing by in (16) we obtain then Whence and using (4) we have therefore and from (21) we have also, from above inequality we have Then By replacing by in (25) we observe that then Using (4) and Definition 2 we have when , tend to . Then is a Cauchy sequence in . Since is a complete RN-space this sequence converges to some point . Fix and put in (28). Then and from (29) for every , ,  , we have We know when tend , then , and . Therefore taking the and using (30), and also by using Definition 1(iii) and Definition 2 and we get and since was arbitrary, by taking in (31), we have which implies that the Inequality (7) holds. Replacing and by and in (6), respectively, we get that by division by the we have
then for all , and for all . Since , we conclude that fulfills (1). To prove the uniqueness of the cubic function , let us assume that there exists a quadratic function which satisfies (7). Obviously we have and for all and . It follows from (7) and (32) that for each , then , for all . And so . This completes the proof.

3. On the Stability of Quadratic Mappings in RN-Spaces

Theorem 6. Let be a normed space, let be an RN-space, and let be a mapping such that for some , and let be a complete RN-space. If is an even mapping such that andthen there exists a unique quadratic mapping such that

Proof. Letting in (38) we get Since is an even mapping and then we have Replacing by in (38) we get and by (41) and (42), we get Therefore Replacing by and letting in (44), we get Then that is, Replacing by in (46) we obtain then By using (2) and (37) we have so and from (51) we have and also, from the above inequality we have, Hence By replacing by in (54) we obtain then Using (37) and Definition 2 we observe that when , tend to . Then is a Cauchy sequence in . Since is a complete RN-space this sequence converges to some point . Fix and put in (57). Thus for every , , , and from (58) we have we know when tend , then , and . Therefore taking the and using (59), also by using Definitions 1 and 2 we get since was arbitrary, and by taking in (60), we get which implies that the Inequality (39) holds. Replacing and by and in (38), respectively, we get  that by division by the we havefor all and for all , then fulfills (1). To prove the uniqueness of the quadratic function , let us assume that there exists a quadratic function which satisfies (39). Obviously we have and for all . From (39) and (61) we have Since , we get , and , then , for all . And so . This completes the proof.

Conflict of Interests

The authors declare that there is no conflict of interests regarding the publication of this paper.

Acknowledgment

The authors would like to thank the referee for giving useful comments and suggestions for the improvement of this paper.

References

  1. S. M. Ulam, Problems in Modern Mathematics, Science Editions John Wiley & Sons, New York, NY, USA, 1964. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Baak and M. S. Moslehian, “On the stability of J*-homomorphisms,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 1, pp. 42–48, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäauser, Boston, Mass, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001. View at MathSciNet
  9. T. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic, Dodrecht, The Netherlands, 2003. View at MathSciNet
  10. R. P. Agarwal, Y. J. Cho, R. Saadati, and S. Wang, “Nonlinear ι-fuzzy stability of cubic functional equations,” Journal of Inequalities and Applications, vol. 2012, article 77, 2012. View at Google Scholar
  11. J. M. Rassias, R. Saadati, G. Sadeghi, and J. Vahidi, “On nonlinear stability in various random normed spaces,” Journal of Inequalities and Applications, vol. 2011, article 62, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. J. Cho and R. Saadati, “Lattictic non-Archimedean random stability of ACQ functional equation,” Advances in Difference Equations, p. 2011, article 31, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Miheţ and R. Saadati, “On the stability of the additive Cauchy functional equation in random normed spaces,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2005–2009, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Park, M. Eshaghi Gordji, and R. Saadati, “Random homomorphisms and random derivations in random normed algebras via fixed point method,” Journal of Inequalities and Applications, vol. 2012, article 194, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Ebadian, M. Eshaghi Gordji, H. Khodaei, R. Saadati, and Gh. Sadeghi, “On the stability of an m-variables functional equation in random normed spaces via fixed point method,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 346561, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. I. Kang and R. Saadati, “Approximation of homomorphisms and derivations on non-Archimedean random Lie C*-algebras via fixed point method,” Journal of Inequalities and Applications, p. 2012, article 251, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. Saadati and S. M. Vaezpour, “Some results on fuzzy Banach spaces,” Journal of Applied Mathematics & Computing, vol. 17, no. 1-2, pp. 475–484, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Saadati and C. Park, “Non-Archimedian L-fuzzy normed spaces and stability of functional equations,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2488–2496, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. J. Lee and R. Saadati, “On stability of functional inequalities at random lattice φ-normed spaces,” Journal of Computational Analysis and Applications, vol. 15, no. 8, pp. 1403–1412, 2013. View at Google Scholar · View at MathSciNet
  20. J. Vahidi, C. Park, and R. Saadati, “A functional equation related to inner product spaces in non-Archimedean L-random normed spaces,” Journal of Inequalities and Applications, vol. 2012, article 168, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Y. J. Cho and R. Saadati, “Lattictic non-Archimedean random stability of ACQ functional equation,” Advances in Difference Equations, vol. 2011, article 31, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. Miheţ and V. Radu, “On the stability of the additive Cauchy functional equation in random normed spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 567–572, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. F. Skof, “Local properties and approximation of operators,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland, New York, NY, USA, 1983. View at MathSciNet
  25. A. N. Šerstnev, “On the concept of a stochastic normalized space,” Doklady Akademii Nauk SSSR, vol. 149, pp. 280–283, 1963 (Russian). View at Google Scholar · View at MathSciNet